MathSciNet Relay Station
MathSciNet bibliographic data
MR1133371 (93b:62021) 62E20 (05C80 60C05 60F05)
Janson, Svante; Nowicki, Krzysztof The asymptotic distributions of generalized $U$-statistics with applications to random graphs. Probab. Theory Related Fields 90 (1991), no. 3, 341–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement